MathSciNet Relay Station
MathSciNet bibliographic data
MR1358509 (96m:11018) 11B85
Lin, Cantian; Selfridge, J. L.; Shiue, Peter Jau-Shyong A note on periodic complementary binary sequences. J. Combin. Math. Combin. Comput. 19 (1995), 225–229.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement